Reference Type | Journal (article/letter/editorial) |
---|
Title | Delta shock wave as self-similar viscosity limit for a strictly hyperbolic system of conservation laws |
---|
Journal | Journal of Mathematical Physics |
---|
Authors | Sen, Anupam | Author |
---|
Raja Sekhar, T. | Author |
Year | 2019 (May) | Volume | 60 |
---|
Publisher | AIP Publishing |
---|
DOI | doi:10.1063/1.5092668Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 5772359 | Long-form Identifier | mindat:1:5:5772359:8 |
---|
|
GUID | 0 |
---|
Full Reference | Sen, Anupam, Raja Sekhar, T. (2019) Delta shock wave as self-similar viscosity limit for a strictly hyperbolic system of conservation laws. Journal of Mathematical Physics, 60. 51510pp. doi:10.1063/1.5092668 |
---|
Plain Text | Sen, Anupam, Raja Sekhar, T. (2019) Delta shock wave as self-similar viscosity limit for a strictly hyperbolic system of conservation laws. Journal of Mathematical Physics, 60. 51510pp. doi:10.1063/1.5092668 |
---|
In | (n.d.) Journal of Mathematical Physics Vol. 60. AIP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.